# SDR VNAA202508280025

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: CC670392213
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL BIN FWD. I/B MOUNT BRACKETS 2 EA. AT FS 797 LBL14 AND RBL 14 HAVE AREAS OF FRETTING CORROSION ON VERTICAL SURFACE (WHEEL BIN MOUNT). (THIS SDR IS WRITTEN FOR THE LBL BRACKET.) REMOVED LH WHEEL BIN FWD IB BRACKET AT FS 797 LBL 14 IAW CRJ 700 SRM 51-42-21-00-001-001-A01. REPLACED LH WHEEL BIN FWD. I/B MOUNT BRACKET AT FS 797 LBL 14 WITH NEW SERVICEABLE P/N CC670-39221-3 IAW CRJ 700 SRM 51-42-21-001-001-A01. CC670-39221-3
